Alert archive / Missouri / Frost Advisories in 2011
Frost Advisory 4, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Oct 27, 2011, 3:45 AM CDT for 31 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Oct 28, 2011, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2011, 3:45 AM CDT (08:45 UTC)
- In effect from
- Oct 28, 2011, 3:00 AM CDT
- Expired
- Oct 28, 2011, 8:54 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
All 34 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 31 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
496 WWUS73 KSGF 270845 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 AM CDT THU OCT 27 2011 ...AREAS OF FROST POSSIBLE LATE TONIGHT... .A CLEARING SKY AND LIGHT WIND WILL DEVELOP LATER THIS EVENING AND TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. THIS COMBINATION WILL ALLOW FOR TEMPERATURES TO DIP INTO THE LOW TO MID 30S...AND FOR THE FORMATION OF FROST. KSZ073-097-101-MOZ055>058-066>071-077>083-088>095-101>103-272045- /O.NEW.KSGF.FR.Y.0004.111028T1000Z-111028T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...ANDERSON...PINEVILLE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA 345 AM CDT THU OCT 27 2011 ...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CDT FRIDAY. * TIMING AND AREAS AFFECTED...EARLY TO MID MORNING FRIDAY NORTH AND WEST OF A BRANSON TO SALEM LINE. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOW TO MID 30S FOR A FEW HOURS EARLY FRIDAY MORNING. * IMPACTS...FROST WITH TEMPERATURES IN THE LOW TO MID 30S MAY CAUSE SOME DAMAGE TO THOSE WHO STILL HAVE SENSITIVE VEGETATION OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ LINDENBERG
5 follow-up statements
873 WWUS73 KSGF 272004 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 304 PM CDT THU OCT 27 2011 ...AREAS OF FROST EXPECTED TONIGHT... .A CLEARING SKY AND LIGHT WIND WILL DEVELOP LATER THIS EVENING AND TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. THIS COMBINATION WILL ALLOW FOR TEMPERATURES TO DIP INTO THE LOW TO MID 30S...AND FOR THE FORMATION OF FROST. MOZ096-098-104-280815- /O.EXB.KSGF.FR.Y.0004.111028T0800Z-111028T1400Z/ DOUGLAS-SHANNON-TANEY- INCLUDING THE CITIES OF...AVA...WINONA...EMINENCE...BRANSON... FORSYTH 304 PM CDT THU OCT 27 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TIMING AND AREAS AFFECTED...EARLY TO MID MORNING FRIDAY NORTH AND WEST OF A GAINESVILLE TO WILLOW SPRINGS TO WINONA LINE. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOW TO MID 30S FOR A FEW HOURS EARLY FRIDAY MORNING. * IMPACTS...FROST WITH TEMPERATURES IN THE LOW TO MID 30S MAY CAUSE SOME DAMAGE TO THOSE WHO STILL HAVE SENSITIVE VEGETATION OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ073-097-101-MOZ055>058-066>071-077>083-088>095-101>103-280815- /O.EXT.KSGF.FR.Y.0004.111028T0800Z-111028T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...ANDERSON...PINEVILLE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA 304 PM CDT THU OCT 27 2011 ...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TIMING AND AREAS AFFECTED...EARLY TO MID MORNING FRIDAY NORTH AND WEST OF A GAINESVILLE TO WILLOW SPRINGS TO WINONA LINE. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOW TO MID 30S FOR A FEW HOURS EARLY FRIDAY MORNING. * IMPACTS...FROST WITH TEMPERATURES IN THE LOW TO MID 30S MAY CAUSE SOME DAMAGE TO THOSE WHO STILL HAVE SENSITIVE VEGETATION OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOXELL
790 WWUS73 KSGF 272044 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 344 PM CDT THU OCT 27 2011 ...AREAS OF FROST EXPECTED TONIGHT... .A CLEARING SKY AND LIGHT WIND WILL DEVELOP LATER THIS EVENING AND TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. THIS COMBINATION WILL ALLOW FOR TEMPERATURES TO DIP INTO THE LOW TO MID 30S...AND FOR THE FORMATION OF FROST. KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-098-101>104- 281200- /O.CON.KSGF.FR.Y.0004.111028T0800Z-111028T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WINONA...EMINENCE...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 344 PM CDT THU OCT 27 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TIMING AND AREAS AFFECTED...EARLY TO MID MORNING FRIDAY NORTH AND WEST OF A GAINESVILLE TO WILLOW SPRINGS TO WINONA LINE. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOW TO MID 30S FOR A FEW HOURS EARLY FRIDAY MORNING. * IMPACTS...FROST WITH TEMPERATURES IN THE LOW TO MID 30S MAY CAUSE SOME DAMAGE TO THOSE WHO STILL HAVE SENSITIVE VEGETATION OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOXELL
074 WWUS73 KSGF 280451 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1151 PM CDT THU OCT 27 2011 ...AREAS OF FROST EXPECTED TONIGHT... .A CLEARING SKY AND LIGHT WIND WILL DEVELOP OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. THIS COMBINATION WILL ALLOW FOR TEMPERATURES TO DIP INTO THE LOW TO MID 30S...AND FOR THE FORMATION OF FROST. KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-098-101>104- 281400- /O.CON.KSGF.FR.Y.0004.111028T0800Z-111028T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WINONA...EMINENCE...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 1151 PM CDT THU OCT 27 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * SHORT TERM TRENDS...MIDNIGHT TEMPERATURES WERE IN THE MIDDLE TO UPPER 40S OVER MOST AREAS. HOWEVER...SKIES WILL CLEAR FROM WEST TO EAST OVERNIGHT...ALLOWING TEMPERATURES TO FALL WELL INTO THE 30S. * TIMING AND AREAS AFFECTED...LATE TONIGHT AND EARLY FRIDAY MORNING NORTH AND WEST OF A GAINESVILLE TO WILLOW SPRINGS TO WINONA LINE. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOW TO MID 30S FOR A FEW HOURS EARLY FRIDAY MORNING. * IMPACTS...FROST WITH TEMPERATURES IN THE LOW TO MID 30S MAY CAUSE SOME DAMAGE TO THOSE WHO STILL HAVE SENSITIVE VEGETATION OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SCHAUMANN
349 WWUS73 KSGF 280839 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 339 AM CDT FRI OCT 28 2011 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO COOL BELOW THE FREEZING MARK TONIGHT OVER MOST AREAS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. SEVERAL LOCATIONS WILL LIKELY DROP INTO THE MIDDLE AND UPPER 20S...CREATING A HARD FREEZE...ENDING THE 2011 GROWING SEASON. KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-098-101>104- 282045- /O.NEW.KSGF.FZ.W.0005.111029T0500Z-111029T1400Z/ /O.CON.KSGF.FR.Y.0004.000000T0000Z-111028T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WINONA...EMINENCE...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 339 AM CDT FRI OCT 28 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * SHORT TERM TRENDS...EARLY MORNING TEMPERATURES WERE FALLING INTO THE LOW TO MID 30S OVER SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. * TIMING AND AREAS AFFECTED...FROST IS EXPECTED TO DEVELOP EARLY THIS MORNING. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOW TO MID 30S. * IMPACTS...FROST WITH TEMPERATURES IN THE LOW TO MID 30S MAY CAUSE SOME DAMAGE TO SENSITIVE VEGETATION THAT REMAINS OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ097-105-106-282045- /O.NEW.KSGF.FZ.W.0005.111029T0500Z-111029T1400Z/ HOWELL-OZARK-OREGON- INCLUDING THE CITIES OF...WEST PLAINS...GAINESVILLE...THEODOSIA... THAYER...ALTON 339 AM CDT FRI OCT 28 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. * TIMING AND AREAS AFFECTED...FREEZING TEMPERATURES ARE EXPECTED OVER MOST AREAS OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE TONIGHT AND EARLY SATURDAY MORNING. * TEMPERATURE...TEMPERATURES WILL RANGE FROM THE MIDDLE 20S TO THE LOWER 30S. * IMPACTS...FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SENSITIVE VEGETATION THAT REMAINS OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CRAMER
047 WWUS73 KSGF 281354 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 854 AM CDT FRI OCT 28 2011 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO COOL BELOW THE FREEZING MARK TONIGHT OVER MOST AREAS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. SEVERAL LOCATIONS WILL LIKELY DROP INTO THE MIDDLE AND UPPER 20S...CREATING A HARD FREEZE...ENDING THE 2011 GROWING SEASON. KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-098-101>104- 290200- /O.CAN.KSGF.FR.Y.0004.000000T0000Z-111028T1400Z/ /O.CON.KSGF.FZ.W.0005.111029T0500Z-111029T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WINONA...EMINENCE...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 854 AM CDT FRI OCT 28 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FROST ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ097-105-106-290200- /O.CON.KSGF.FZ.W.0005.111029T0500Z-111029T1400Z/ HOWELL-OZARK-OREGON- INCLUDING THE CITIES OF...WEST PLAINS...GAINESVILLE...THEODOSIA... THAYER...ALTON 854 AM CDT FRI OCT 28 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. * TIMING AND AREAS AFFECTED...FREEZING TEMPERATURES ARE EXPECTED OVER MOST AREAS OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE TONIGHT AND EARLY SATURDAY MORNING. * TEMPERATURE...TEMPERATURES WILL RANGE FROM THE MIDDLE 20S TO THE LOWER 30S. * IMPACTS...FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SENSITIVE VEGETATION THAT REMAINS OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HATCH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Oct 27, 2:38 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Oct 27, 2:38 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 238 AM CDT THU OCT 27 2011 .DISCUSSION... MAIN FOCUS FOR THIS FORECAST WILL BE WITH PRECIPITATION CHANCES IN THE SOUTH TODAY THEN TEMPERATURES DURING THE REMAINDER OF THE FORECAST. SURFACE FRONT HAS PUSHED SOUTHEAST OF THE ENTIRE AREA TONIGHT AND EXTENDED FROM NORTHEAST TEXAS INTO THE OHIO VALLEY REGION. SOME SHOWERS AND THUNDERSTORMS WERE OCCURING SOUTH OF THE FORECAST AREA ACROSS NORTHEAST ARKANSAS AND THE BOOTHEEL REGION OF MISSOURI. ADDITIONAL LIGHT SHOWER ACTIVITY WAS OCCURRING AHEAD OF AN UPPER LEVEL SHORTWAVE FROM SOUTH CENTRAL KANSAS INTO NORTHEAST MISSOURI. THIS SHORTWAVE IS EXPECTED TO QUICKLY MOVE EAST THIS MORNING WITH LIGHT SHOWERS AFFECTING PARTS OF CENTRAL MISSOURI WITH LITTLE TO NO ACCUMULATION. ANOTHER SHORTWAVE WILL TRACK EAST FROM THE SOUTHERN PLAINS INTO THE LOWER MISSISSIPPI VALLEY REGION AND WILL BRING GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS TO OKLAHOMA AND ARKANSAS TODAY INTO TONIGHT...WITH THE NORTHERN EDGE OF THIS PRECIPITATION EXPECTED TO EXTEND INTO FAR SOUTHERN MISSOURI. HIGHS TODAY WILL BE HELD BACK BY THE CLOUD COVER AND PRECIPITATION WITH THE WARMER TEMPERATURES EXPECTED IN THE NORTHWEST PORTION OF THE FORECAST AREA AS CLEARING WILL TAKE PLACE THE EARLIEST THERE. SHOULD SEE WINDS DIMINISH AFTER SUNSET AND WITH CLEARING CONTINUING FROM NORTHWEST TO SOUTHEAST DURING THE EVENING AND INTO THE OVERNIGHT HOURS COULD SEE SOME DECENT RADIATIONAL COOLING TAKE PLACE IN THE NORTHWEST 2/3 OF THE CWA. THIS WILL ALLOW TEMPERATURES TO DIP INTO THE LOW TO MID 30S OVERNIGHT AND THE POTENTIAL FOR FROST ACROSS MUCH OF THE AREA. WILL BE GOING WITH A FROST ADVISORY FOR A GOOD PORTION OF THE FORECAST AREA FOR LATE TONIGHT INTO FRIDAY MORNING. SLIGHTLY WARMER CONDITIONS ARE EXPECTED FOR FRIDAY WITH PLENTY OF SUNSHINE EXPECTED...BUT WITH A CLEAR SKY AND LIGHT WIND AGAIN FRIDAY NIGHT WILL SEE LOWS DIP BACK INTO THE LOW TO MID 30S. THE WARMING TREND WILL CONTINUE INTO THE WEEKEND AS SURFACE RIDGE SHIFTS EAST OF THE AREA AND SOUTHERLY FLOW IS RE-ESTABLISHED. A SHORTWAVE AND COLD FRONT WILL PUSH THROUGH ON SUNDAY...HOWEVER BULK OF ENERGY AND LIFT WILL REMAIN NORTH OF OUR FORECAST AREA AND HAVE LEFT PRECIPITATION CHANCES OUT FOR NOW. WILL SEE ANOTHER WARMING TREND FOR NEXT WEEK AS ZONAL FLOW DEVELOPS ALOFT AND LOW LEVEL WARM ADVECTION SETS UP IN ADVANCE OF DEVELOPING LOW PRESSURE IN THE PLAINS. LINDENBERG && .AVIATION... IFR CONDITIONS HAVE SETTLED INTO FAR SOUTHERN MISSOURI...AND ARE EXPECTED TO PERSIST INTO EARLY THURSDAY MORNING. HAVE THEREFORE MAINTAINED IFR AT KBBG. CONDITIONS HAVE SLOWLY IMPROVED INTO THE MVFR CATEGORY AT KSGF DURING THE LATE EVENING HOURS. LOOKING AT UPSTREAM OBSERVATIONS...EXPECT THIS TREND TO CONTINUE...WITH MVFR CONTINUING UNTIL JUST AFTER SUNRISE. VFR WILL PERSIST AT KJLN OVERNIGHT. CONDITIONS WILL CONTINUE TO IMPROVE ON THURSDAY...ALTHOUGH MVFR WILL PERSIST FOR MUCH OF THE DAY AT KBBG WITH A FEW SHOWERS ALSO EXPECTED IN THE VICINITY. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Oct 26, 9:44 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 944 PM CDT WED OCT 26 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 944 PM CDT WED OCT 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. DISCUSSION... THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THROUGH THE LATE EVENING HOURS SOUTH OF A SALEM TO GALENA LINE. ISOLATED LIGHTNING STRIKES WOULD BE THE MAIN THREAT WITH ANY STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS AGAIN A SLIGHT CHANCE FOR THUNDERSTORMS ON THURSDAY ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR. AS TEMPERATURES DROP INTO THE LOW TO MID 30S THURSDAY AND FRIDAY NIGHTS...PATCHY FROST WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
Nearby
Frost Advisories in Missouri, 2011Frost Advisories in Kansas, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.